Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Holonomic modules for rings of invariant differential operators

Texto completo
Autor(es):
Futorny, Vyacheslav [1, 2] ; Schwarz, Joao [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Matemat & Estat, Caixa Postal 66281, BR-05315970 Sao Paulo - Brazil
[2] SUSTech, Int Ctr Math, Shenzhen - Peoples R China
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION; v. 31, n. 04, p. 605-622, JUN 2021.
Citações Web of Science: 0
Resumo

We study holonomic modules for the rings of invariant differential operators on affine commutative domains with finite Krull dimension with respect to arbitrary actions of finite groups. We prove the Bernstein inequality for these rings. Our main tool is the filter dimension introduced by Bavula. We extend the results for the invariants of the Weyl algebra with respect to the symplectic action of a finite group, for the rings of invariant differential operators on quotient varieties, and invariants of certain generalized Weyl algebras under the linear actions. We show that the filter dimension of all above mentioned algebras equals 1. (AU)

Processo FAPESP: 18/18146-5 - Domínios de Ore: localizações, invariantes e representações.
Beneficiário:João Fernando Schwarz
Linha de fomento: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos
Beneficiário:Ivan Chestakov
Linha de fomento: Auxílio à Pesquisa - Temático